# SDR DALA2021120707556

- Difficulty date: December 6, 2021
- Submitted: December 7, 2021
- Operation: Air carrier
- Aircraft: N403DX
- Make and model: Airbus A330-941
- Aircraft serial: 1931
- Aircraft time: 8,015 hours, 920 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3403 DURING EPSU TEST FOUND EPSU 19WL INOP. CORRECTIVE ACTION: REPLACED 19WL EPSU PER AMM 33-25. (8430276)
